MathSciNet Relay Station
MathSciNet bibliographic data
MR147462 (26 #4978) 10.41
Hansen, Eldon R.; Patrick, Merrell L. Some relations and values for the generalized Riemann zeta functions. Math. Comp. 16 1962 265–274.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement